# SDR CALA2023092202861

- Difficulty date: September 14, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 70,880 hours, 25,903 cycles
- System (JASC): 2700 · Flight Control System
- Part: Speed Brake
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL LOW SPEED. T/O CONFIG WARNING AND SPEED BRAKE EXTND LGHT. SPDBRK NOT ARM AMM 22-11-00-820-805. ALSO PERFORMED LIBRARY TEST 32. PERFORMED TAKE OFF WARNNING TEST AMM 31-51-00-700-803-C1 ALL TESTS PASS. RAN P.S.E.U. TEST AGAIN NO FAULTS PRESENT. CONTACTED  TECH SUPPORT TO CONFER WITH R. NICHOLS. NO EXISTING FAULTS FOUND ON P.S.E.U. PERFORMED T/O WARNING TEST SHOWED  STAB NOT IN GREEN BAND, AND STAB IN GREEN BAND.TAKE OFF REPORT SHOWED 31-53007 (SPEED BRAKE HANDLE UP) COULD NOT RESET. SHUT DOWN A/C COMPLETELY. NO FAULTS NOTED. PERFORMED STAB RIG CK ADD EMP:U030756 HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW 05-51-07 SEE L/P 5749557 A/C OK FOR SERVICE.
